# SDR AALA202202271891

- Difficulty date: January 25, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,029 hours, 10,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL EMERGENCY EXIT LIGHTS INOP FIRST CLASS INCLUDING L1 & L2 DOORS. **SUPPLEMENTAL REPORT: REPLACED POWER SUPPLIES M33093 AND M33094 (AALA202202273120) WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.** (CLOSED)
